# SDR ZZDA2010385

- Difficulty date: September 1, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ABOVE ROW 1 IS LOOSE.  SECURED THE EXIT SIGN ABOVE SEAT ROW 1 IN PLACE IAW AMM 33-50.
